# SDR ASAA2016032916144

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,499 hours, 10,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS INTERLINK NR 2 CIRCUIT BREAKER TRIPPED.  P6-2-A2, AFCS ENGAGE INTERLINK CIRCUIT BREAKER TRIPPED, P18-1-D3.  ACFT GROUNDED. PERFORMED GVI OF AREA BEHIND P6-2 AND P18-1, RESET CIRCUIT BREAKERS IAW AMM 20-60-01-860-801. ACCOMPLISHED FIM 22-13/821, MAINTENANCE MESSAGE 22-11251, NO LONGER SHOWS AND DFCS TEST PASS.  ALL CHECKS NORMAL.  ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00/201 GROUP NR 49, OPS CHECKED GOOD.
